# SDR SWAA2022021500165

- Difficulty date: May 4, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 62,841 hours, 36,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT SHEAR WEB BS 1027 LBL6 WL 208 CORRODED / REMOVED SHEAR WEB AT BS 1016 TO 1027 TO LBL 45 WL 208 IAW SRM 51-40-02. INSTALLED NEW SHEAR WEB ITEM #75 31067. IAW SRM 51-40-02 AND DWG 147A5600 88324U 22MAY18
